# SDR UIEA2011071900418

- Difficulty date: July 19, 2011
- Submitted: August 6, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01709575
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DETECTED 2 EACH CRACK ON THE RT SIDE , BS 380 FRAME AS SHOWN IN FIG 1.  THE FIRST CRACK IS FOUND ON THE WEB LAYER ONLY AND IS APPROX 0.5 INCH LONG RUNNING INBD AND UPDWARD. THE SECOND CRACK IS ALSO ON THE WEB LAYER ONLY AND IS APPROX 0.125 INCH LONG RUNNING OTBD AND UPWARDS. REFER TO FIG 1 FOR A SKETCH OF CRACK LOCATIONS AND PROPOSED REPAIR. THESE FINDINGS ARE DOCUMENTED NRC: FVY505345. (SINCE THERE IS NO SRM REPAIR AVAILABLE FOR THE AFOREMENTIONED CRACKS, MFG PROPOSED A REPAIR SCHEME WHICH INCLUDES INSP OF REPAIR AREA TO ENSURE DEFECT FREE CONDITION AND FABRICATE REPAIR ANGLE FROM 0.063 INCH THICK 2024-0 ALUMINUM ; HEAT TREAT TO 2024-T42 AFTER FORMING AND INSTALL REPAIR ANGLE WITH OTHER MISCELLANEOUS STRUCTURAL PARTS AS SHOWN IN FIGURE 1.  REFER TO RS: R-53-12-37164, REV A FOR REPAIR DETAILS.)
